Hair Loss After Taking The Lactation Birth Control Pill?
Good morning, I want to ask, why after I use the pill reliably lactation of hair becomes dandruff very dn dandruff, how come that also includes the effect of the pill y?
Thank you for asking HealthReplies.com.
One of the side effects of hormonal fluctuations that occur after mothers give birth, while breastfeeding, also using birth control pills is excessive hair loss and increased oil production in the hair and scalp. However, if this is handled properly, often the production of oil in the hair and scalp will not make you excessive dandruff. If you fall out other than excessive dandruff, it could be that your complaints are aggravated by:
Scalp infections, often due to fungus
Immune disorders, for example seborrheic dermatitis, alopecia areata
Habits of excessive hair modification, such as curling, coloring, straightening
Allergy or irritation to the scalp, such as the result of using shampoo or hair oil that is not right
Stress and so on
As your breastfeeding passes, your hair loss should improve on its own. However, so that your hair loss heals faster, and dandruff on your scalp doesn't get worse, it is recommended that I do the following tips:
Continue to breastfeed your baby (if you are breastfeeding)
Do not yet modify excessive hair, especially without consulting a doctor first
Shampoo with shampoo containing anti-loss and anti-dandruff formulas, for example those containing pyrithione zinc, tar, saicylic acid, selenium sulfite, or ketoconazole
Eat a variety of nutritious foods, rich in iron, zinc, calcium, selenium, and other vitamins and minerals
Don't stress too much
If you are tired, don't hesitate to ask your partner or relatives for help in taking care of your baby, so you can rest more
Always live a healthy lifestyle
Stay away from cigarettes and alcohol
Do not carelessly exchange head coverings with others
Limit excessive activity in the hot sun
If your complaint has not improved with the steps above, it is advisable to check directly with your doctor or dermatologist so that the best treatment is given, yes. If necessary, your doctor may also consult an obstetrician to choose the type of contraceptive that best suits the condition. You.
Hope this helps ...